# SDR CALA2016080100483

- Difficulty date: August 1, 2016
- Submitted: August 1, 2016
- Operation: Air carrier
- Aircraft: N76526
- Make and model: Boeing 737824
- Aircraft serial: 38700
- Aircraft time: 20,567 hours, 6,882 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 182A400115
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HORIZONTAL STAB LOWER SKIN AREA, HAS A CRACK INDICATION AT HSS 147.90 AND ABOUT 10 INCHES FROM T/E. IAW EA 5510-01843 REV E STEP 2. REMOVED DAMAGE AND INSTALLED EXTERNAL REPAIR DOUBLER IAW SRM 55-10-01 REPAIR 11.
